Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Suffering from alopecia. Prescribed finax, xtin forte, mintop forte. Side effects of medication?

hello sir . i am facing male pattern hair loss ( alopecia ). my prescription has finax(1 mg ) and xtin forte for 45 days . along with these tablets i have to use mintop forte . i read about finax that it can cause impotence and other serious side effects . so should i go for it and the effects are reversible or should i go some other way
Asked On : Sun, 9 Dec 2012
Answers:  2 Views:  1410
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi Sidhant,
I would advise you to continue with the treatment without worrying about side effects. Firstly the side effects mentioned with the drugs are not frequently seen specially with finesteride 1 mg dose. If at all any decrease in libido is seen it is more or less psychological due to stress or anxiety and if it is due to the drug it is completely reversible once the drug is stopped. Minoxidil as such has no serious common side effects. It can lead to mild itching, redness or stinging sensation. However it should be used cautiously in hypertensives on medication. So do not worry, continue with your doctor's prescription and discuss doubts with your consulting dermatologist. Take care.
Answered: Wed, 26 Dec 2012
I find this answer helpful
  User's Response
Hi sidhant,

I am also taking this combination from last 2 years,As my dermatologist guide me for this.
I personally experienced that this process is little slower but it will stop your hairfall for sure .

And don't know much about its side effects.

Answered: Sat, 22 Dec 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor